| Catalog Number |
05641489001 |
| Medical Device Problem Code |
Low Test Results (2458)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/13/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The reagent lot number and expiration date were requested but were not provided.The field service engineer found reagent build-up around the reagent compartment and that the outer aspiration position interfered with the reagent aspiration process.He checked all pressures and fluidic levels and replaced the reagent sheet kit.He performed mechanism checks and precision testing that was successful.The investigation determined the service actions resolved the issue.
Event or Problem Description
There was an allegation of questionable calcium results from the cobas 8000 cobas c 701 module.The initial result was 7.83 mg/dl and the repeat result from another cobas c701 analyzer was 10.01 mg/dl.The repeat result was believed correct.